# SDR SWAA2025040705346

- Difficulty date: March 14, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SHIELD WEB LOCATED BETWEEN STA492.4 TO STA500A AND RBL21 AT FWD CARGO COMPARTMENT 2025-203697<[01] REPLACED SHIELD WEB LOCATED BTW BS 492.4 TO BS 500A AND RBL 21 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG # 143A0080; SHEET 33; REV -.
